# SDR AALA20131231004

- Difficulty date: December 31, 2013
- Submitted: January 2, 2014
- Operation: Air carrier
- Aircraft: N374AA
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 90,299 hours, 14,193 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pressure Switch
- Condition: Inoperative
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MIA CREW REPORTED CTR HYD SYS HAD LOSS PRESSURE LIGHT & EICAS MESSAGE.  FLIGHT LANDED MIA WITHOUT INCIDENT.  REPLACED CTR HYD PUMP PRESSURE SWITCH.  SYSTEM GND CHECKED NORMAL OPERATION CLOSED.
